I had Botox done about 5 days ago. I look like Mr. Spock! My eyebrows are raised and it doesn't look pretty. I had Botox 2 years ago and experienced ptosis, so the doctor recommended not to do any other part of my forehead this time. I only got Botox injected in my furrow part of my forehead, crow's feet, and corners right under my brows. Will this look better soon or do I need injections elsewhere??
Raised Eyebrows After Botox
Doctor Answers (4)
Mr. Spock Eyebrows
You are describing an imbalance between the upward pull of the forehead frontalis muscle and the down-ward pull of the orbicularis oculi muscle below the eyebrow. A couple of units to each side of the forehead ought to re-store the position of your eyebrow.
All you need is a little touchup
Your doctor was correct in being cautious about injecting directly above your eyebrows since you had a history of ptosis of your brows with previous Botox. However, now you have the opposite problem. All you need is to have a little bit of Botox injected directly above each brow and your balance should be nicely restored. Good luck.
This is probably the easiest Botox complication to fix. I would return to your physician and ask them to put in a few units (depending how bad the Mr. Spock is) above the peak of the Spock. Both of you are looking for the perfect result so I am sure you will have a happy outcome.
You might also like...
This will not get better by itself until the Botox wears off, but it is usually a really easy problem to fix. Go back to your treating physician and have them do a little touch up treament. Make sure you discuss the previous ptosis problem as well, so they don't overdo it on the touch ups.
Same injections really can have a very different effect in different patients. We usually try to see all of our new patients for a quick check, 10-14 days after their initial treatment, to make sure everything is working well. If anybody needs a little adjustment, we do it at that time, and then we have useful information for future treatments.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.